# SDR ASAA1150562

- Difficulty date: October 24, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 17,681 hours, 5,311 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1005
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 1 ENGINE OIL PRESSURE READING LOWER THAN EXPECTED.  OIL CONSUMPTION WITHIN 5 DAY LIMT AT .26 QPH.  ACCOMPLISHED NR 1 ENG EXTERNAL OIL SYS INSPECTION IAW B737NG AMM 79 00 00.  NO DEFECTS NOTED.  ACCOMPLISHED NR 1 ENG CHIP DETECTOR & SCAVENGE SCREENS INSPECTION IAW B737NG AMM 79 00 00 NO DEFECTS NOTED.  REPLACED NR 1 ENG LUBRICATION UNIT IAW B737NG AMM 79 31 01.
